# SDR QXEA9700499

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MGG1055
- Condition: Malfunction
- Location: Cabin
- Component: Grimes, 5515900004
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR CENTER AISLE OVERHEAD EMERGENCY LIGHTS INOP.  RELAMPED, OPERATIONAL CHECK GOOD.
